# SDR AU000630

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(AUS) NO1 ENGINE VIBRATION WITH INDICATION OF 1.5. GROUND CHECKS COULDFIND NO PROBLEMS AND AIRCRAFT RETURNED TO SERVICE. SUSPECT ICING.
